Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integral representations of univalent functions and singular measures

Author: Robert J. Bass
Journal: Proc. Amer. Math. Soc. 110 (1990), 731-739
MSC: Primary 30E20; Secondary 30C55
MathSciNet review: 1028039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [5], T. MacGregor showed that not every univalent function has a proposed integral representation with respect to Borel measures on the unit circle. In this paper, we study the decomposition of measures which do give rise to univalent functions. The main results show that no measure with a continuous singular component can ever be associated with a univalent function.

References [Enhancements On Off] (What's this?)

  • [1] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [2] Peter L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 259, Springer-Verlag, New York, 1983. MR 708494
  • [3] P. M. Gauthier and Walter Hengartner, Local harmonic majorants of functions subharmonic in the unit disc, J. Analyse Math. 26 (1973), 405–412. MR 0330479
  • [4] W. K. Hayman, Multivalent functions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 48, Cambridge University Press, Cambridge, 1958. MR 0108586
  • [5] T. H. MacGregor, Analytic and univalent functions with integral representations involving complex measures, Indiana Univ. Math. J. 36 (1987), no. 1, 109–130. MR 876994, 10.1512/iumj.1987.36.36006
  • [6] Walter Rudin, Functional analysis, McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973. McGraw-Hill Series in Higher Mathematics. MR 0365062

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E20, 30C55

Retrieve articles in all journals with MSC: 30E20, 30C55

Additional Information

Keywords: Univalent functions, integral representations, close-to-convex functions
Article copyright: © Copyright 1990 American Mathematical Society